# SDR DXTA2013072205452

- Difficulty date: July 19, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N662QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605262
- Aircraft time: 9,740 hours, 7,676 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bolt
- Part number: NAS464P38
- Condition: Worn
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

WITH SPEED SLOWLY ACCELERATING PAST 265 KIAS AND IN CLIMB THROUGH FL235,  A DEFINITE RUMBLING VIBRATION WAS FELT IN THE ACFT.  NO SIGNIFICANT VIBRATION IN YOKE, BUT COULD CLEARLY SEE THE LT AILERON VIBRATING UP AND DOWN .2500".  IMMEDIATELY SLOWED DOWN AND THE VIBRATION WENT AWAY.  DIVERTED TO GET ACFT ON GROUND.  INSPECTING AILERON, FOUND TRIM TAB PUSHROD BOLTS WORN.  R & R TRIM TAB BOLTS IAW MM 27-10-01. LUBRICATED TRIM TAB ACTUATOR IAW MM 27-11-01.  OPS CHECKED GOOD.  ALSO FOUND ELEVATOR TRIM TAB BOLTS AND BEARINGS WORN.  R & R THE ELEVATOR TRIM TAB BEARINGS AND BOLTS IAW MM 20-10-08.  NO FURTHER DEFECTS NOTED.
